# SDR MALA080048

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 5,557 hours, 4,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH NOTICED STRONG FUEL SMELL WHEN APU AIR SELECTED.  INSPECTED APU AND COMPLETED RUNS WITH NO SMELL NOTED.
